# SDR 20000509SH042

- Difficulty date: April 19, 2000
- Submitted: May 9, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A0851
- Part serial: 0155
- Condition: Cracked
- Location: Top Surface
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE FOR FPI IAW V2500 MANUAL REVISION 42, SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501.  PART REJECTED AT FPI DUE TO A CRACK (ONE PLACE ON TOP SURFACE, 0.200 INCH LONG).   NOTE:  SUBMITTER STATED SECOND TIME THIS SERIAL NUMBER REJECTED.
